# SDR ASOA2013071808730

- Difficulty date: July 11, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 27,231 hours, 24,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR BROKEN ON REAR PRESSURE BULKHEAD FWD FACE AT LBL 9.5.   R & R ISOLATOR ON REAR PRESSURE BULKHEAD IAW SRM 51-42-13.
